# SDR REXA2022051200861

- Difficulty date: March 11, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N184GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15169
- Aircraft time: 23,312 hours, 18,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: KBA6904112516
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT RAIL AT F.S. 685 TO F.S. 720 HAS MULTIPLE SPOTS OF CORROSION.	REMOVED CORRODED SIDE SEAT RAIL.FABRICATED  SEAT RAIL IAW CRJ 900 SRM 53-00-49-201-002-A01 AND INSTALLED A SERVICEABLE SIDE SEAT RAIL BETWEEN F.S. 847+16 TO F.S. 904 IAW CRJ 900 A.M.M. 53-00-49-000/400-801-A13.
